# SDR QMLA2014110714130

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N433AE
- Make and model: Urocop AS365N3
- Aircraft serial: 3388
- Aircraft time: 5,803 hours, 18,223 cycles
- Engine: Tmeca ARRIUS2B1
- Engine time: 5,397 hours, 3,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SMELLING SOMETHING HOT IN THE COCKPIT, NO SMOKE PRESENT.  INSPECTED THE ACFT, THEN THEY FLEW FOR APPROX ONE HOUR.  COULD NOT DUPLICATE PROBLEM.
